Volume 9, Issue 4
Attractors and Dimensions for Discretizations of a Generalized Ginzburg-Landau Equation

Boling Guo & Qianshun Chang

DOI:

J. Part. Diff. Eq., 9 (1996), pp. 365-383.

Published online: 1996-09

Preview Full PDF 1 324
Export citation
  • Abstract

In this paper, we discretize the generalized Ginzburg-Landau equations with the periodic boundary condition by the finite difference method in spatial direction. It is proved that for each mesh size, there exist at tractors for the discretized systems. The bounds for the Hausdorff dimensions of the discrete attractors are obtained, and the various bounds are independtmt of tho mesh sizes.

  • Keywords

Discretizations: generalized Ginzburg-Landau equation attractors

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-9-365, author = {}, title = {Attractors and Dimensions for Discretizations of a Generalized Ginzburg-Landau Equation}, journal = {Journal of Partial Differential Equations}, year = {1996}, volume = {9}, number = {4}, pages = {365--383}, abstract = { In this paper, we discretize the generalized Ginzburg-Landau equations with the periodic boundary condition by the finite difference method in spatial direction. It is proved that for each mesh size, there exist at tractors for the discretized systems. The bounds for the Hausdorff dimensions of the discrete attractors are obtained, and the various bounds are independtmt of tho mesh sizes.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5634.html} }
Copy to clipboard
The citation has been copied to your clipboard